MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR ACUMEN IQ FLUID METER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES DR ACUMEN IQ FLUID METER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number AIQFM10
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, when performing the bolus with this fluid meter, the fluid was infused correctly but it was not tracked.Later, it detected the passage of fluid when every line was closed and nothing was being injected.There was no incorrect fluid administration to the patient; there was no allegation of patient injury.
 
Additional Manufacturer Narrative
Updated section h6 (investigation findings) and h6 (investigations conclusions).Finally, the device was not received for evaluation since it was discarded at hospital.Without return of the product, a complete investigation of the reported event is unable to be performed.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.There are manufacturing controls to avoid potential causes related to the related malfunction.

Brand Name
ACUMEN IQ FLUID METER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22165407
Report Number2015691-2025-04675
Device Sequence Number7957906
Product Code DQK
UDI-Device Identifier00690103205824
UDI-Public(01)00690103205824(17)260301(11)240301(10)65623116
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223865
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberAIQFM10
Device Lot Number65623116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale
Patient Weight73 KG